# SDR HSYA20110307001

- Difficulty date: March 7, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N122G
- Make and model: Beech 1900
- Aircraft serial: UC122
- Aircraft time: 28,214 hours, 34,341 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 101810032
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

RT MLG TORQUE LINK DISCONNECTED AT START OF ACFT TAXING FROM BLOCKS.  UPON INSP, MX DISCOVERED INCORRECT WASHER INSTALLATION AT UPPER AND LOWER TORQUE LINK ATTACH POINT.
